# SDR AWXA200201131

- Difficulty date: October 29, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651630084
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK A 1/2" CRACK WAS FOUND ON WEB, 5 1/2" ABOVE WL 207 AT BS 178, LBL 5.7, UPPER L/H RADAR ANTENNA MOUNT BRACKET LOCATION. MAINTENANCE CUTOUT DAMAGE AT WL 207 - 212, BS 178, LBL 5.7; FABRICATED A FILLER AND DOUBLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-10-08, FIG. 210, PG. 275.
